# SDR SWAA2019110438569

- Difficulty date: October 18, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 47,476 hours, 31,649 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 147A8501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR MOPSILL UPPER SURFACE CORRODED AT BS. 986, LBL 47.   / R&R MOPSILL IAW SRM AND DWG.
